Journal article icon

Journal article

Iterating the algebraic étale-Brauer set

Abstract:

In this paper, we iterate the algebraic étale-Brauer set for any nice variety X over a number field k with πét 1 (X) finite and we show that the iterated set coincides with the original algebraic étale-Brauer set. This provides some evidence towards the conjectures by Colliot-Thélène on the arithmetic of rational points on nice geometrically rationally connected varieties over k and by Skorobogatov on the arithmetic of rational points on K3 surfaces over k; moreover, it gives a partial answe...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jnt.2017.05.027

Authors


More by this author
Institution:
University of Oxford
Oxford college:
Pembroke College
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Elsevier Publisher's website
Journal:
Journal of Number Theory Journal website
Volume:
182
Pages:
284-295
Publication date:
2017-07-20
Acceptance date:
2017-06-29
DOI:
EISSN:
1096-1658
ISSN:
0022-314X
Pubs id:
pubs:707596
URN:
uri:0b101edb-24da-4964-bdc7-dcd95fbc5243
UUID:
uuid:0b101edb-24da-4964-bdc7-dcd95fbc5243
Local pid:
pubs:707596

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP